Alert archive / Minnesota / Heat Advisories in 2012
Heat Advisory 3, NWS Grand Forks, ND
NWS Grand Forks, ND issued this heat advisory at Jul 4, 2012, 4:12 AM CDT for 18 counties in Minnesota; 10 counties in North Dakota. It took effect at Jul 4, 2012, 11:00 AM CDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Jul 4, 2012, 4:12 AM CDT (09:12 UTC)
- In effect from
- Jul 4, 2012, 11:00 AM CDT
- Expired
- Jul 4, 2012, 10:00 PM CDT
- In force
- 11 hr
- Issued by
- NWS Grand Forks, ND
All 28 counties
Becker County, MN, Beltrami County, MN, Clay County, MN, Clearwater County, MN, Grant County, MN, Hubbard County, MN, Kittson County, MN, Lake of the Woods County, MN, Mahnomen County, MN, Marshall County, MN, Norman County, MN, Otter Tail County, MN, Pennington County, MN, Polk County, MN, Red Lake County, MN, Roseau County, MN, Wadena County, MN, Wilkin County, MN, Barnes County, ND, Cass County, ND, Grand Forks County, ND, Pembina County, ND, Ransom County, ND, Richland County, ND, Sargent County, ND, Steele County, ND, Traill County, ND, Walsh County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 68 km from the middle of the area, began a volume at 09:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 9.2 hours before the alert went out and 267 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 418 J/kg
- Mixed-layer CIN
- -241 J/kg
- Mixed-layer LCL
- 1748 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
084 WWUS73 KFGF 040912 NPWFGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 412 AM CDT WED JUL 4 2012 ...HOT AND HUMID FOURTH OF JULY... .HIGH HUMIDITY COMBINED WITH TEMPERATURES INTO THE 90S WILL PROVIDE DANGEROUS HEAT INDEX READINGS OF 100 TO 110 DEGREES DURING THE DAY. MNZ001>009-013>017-022>024-027>032-040-NDZ008-016-027-029-030-038- 039-049-052-053-050000- /O.NEW.KFGF.HT.Y.0003.120704T1600Z-120705T0000Z/ WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-PEMBINA- EASTERN WALSH-GRAND FORKS-STEELE-TRAILL-BARNES-CASS-RANSOM- SARGENT-RICHLAND- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...MOORHEAD...HALLOCK...ROSEAU...BAUDETTE...WARREN... NEWFOLDEN...RED LAKE...THIEF RIVER FALLS...RED LAKE FALLS... FOSSTON...BAGLEY...BEMIDJI...MAHNOMEN...LAKE ITASCA... PARK RAPIDS...DETROIT LAKES...WOLF LAKE...BRECKENRIDGE... FERGUS FALLS...NEW YORK MILLS...WADENA...ELBOW LAKE...CAVALIER... GRAFTON...GRAND FORKS...FINLEY...MAYVILLE...VALLEY CITY...FARGO... LISBON...GWINNER...WAHPETON 412 AM CDT WED JUL 4 2012 ...HEAT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING. * HOT AND HUMID CONDITIONS WILL BE IN PLACE TODAY. TEMPERATURES IN THE 90S COMBINED WITH HIGH HUMIDITY WILL LEAD TO DANGEROUS HEAT INDICES OF 100 TO 110 DEGREES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS...IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$ TG
2 follow-up statements
651 WWUS73 KFGF 042032 NPWFGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 332 PM CDT WED JUL 4 2012 ...HOT AND HUMID FOURTH OF JULY... .HIGH HUMIDITY COMBINED WITH TEMPERATURES INTO THE 90S WILL PROVIDE DANGEROUS HEAT INDEX READINGS OF 100 TO 105 DEGREES FOR THE LATE AFTERNOON AND EVENING. MNZ001-002-004>009-013>017-022-023-NDZ008-016-027-029-030-042145- /O.CAN.KFGF.HT.Y.0003.000000T0000Z-120705T0000Z/ WEST POLK-NORMAN-KITTSON-ROSEAU-LAKE OF THE WOODS-WEST MARSHALL- EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-EAST POLK- NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-SOUTH CLEARWATER-PEMBINA- EASTERN WALSH-GRAND FORKS-STEELE-TRAILL- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...HALLOCK...ROSEAU...BAUDETTE...WARREN...NEWFOLDEN... RED LAKE...THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON... BAGLEY...BEMIDJI...MAHNOMEN...LAKE ITASCA...CAVALIER...GRAFTON... GRAND FORKS...FINLEY...MAYVILLE 332 PM CDT WED JUL 4 2012 ...HEAT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS CANCELLED THE HEAT ADVISORY. RAIN COOLED AIR AND A COLD FRONT HAVE PREVENTED TEMPERATURES FROM REACHING THE 90S AND HIGH HEAT INDEX VALUES ARE NO LONGER EXPECTED. $$ MNZ003-024-027>032-040-NDZ038-039-049-052-053-050000- /O.CON.KFGF.HT.Y.0003.000000T0000Z-120705T0000Z/ CLAY-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-WEST OTTER TAIL- EAST OTTER TAIL-WADENA-GRANT-BARNES-CASS-RANSOM-SARGENT-RICHLAND- INCLUDING THE CITIES OF...MOORHEAD...PARK RAPIDS... DETROIT LAKES...WOLF LAKE...BRECKENRIDGE...FERGUS FALLS... NEW YORK MILLS...WADENA...ELBOW LAKE...VALLEY CITY...FARGO... LISBON...GWINNER...WAHPETON 332 PM CDT WED JUL 4 2012 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * HOT AND HUMID CONDITIONS WILL CONTINUE INTO THE LATE AFTERNOON AND EVENING. TEMPERATURES IN THE 90S COMBINED WITH HIGH HUMIDITY WILL LEAD TO DANGEROUS HEAT INDEX VALUES OF 100 TO 110 DEGREES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS...IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$ JR
626 WWUS73 KFGF 042327 NPWFGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 627 PM CDT WED JUL 4 2012 ...HOT AND HUMID FOURTH OF JULY... .HIGH HUMIDITY COMBINED WITH TEMPERATURES INTO THE 90S WILL PROVIDE DANGEROUS HEAT INDEX READINGS OF 100 TO 105 DEGREES INTO THE EVENING HOURS. MNZ003-024-027>032-040-NDZ038-039-049-052-053-050300- /O.EXT.KFGF.HT.Y.0003.000000T0000Z-120705T0300Z/ CLAY-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-WEST OTTER TAIL- EAST OTTER TAIL-WADENA-GRANT-BARNES-CASS-RANSOM-SARGENT-RICHLAND- INCLUDING THE CITIES OF...MOORHEAD...PARK RAPIDS... DETROIT LAKES...WOLF LAKE...BRECKENRIDGE...FERGUS FALLS... NEW YORK MILLS...WADENA...ELBOW LAKE...VALLEY CITY...FARGO... LISBON...GWINNER...WAHPETON 627 PM CDT WED JUL 4 2012 ...HEAT ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING... * HOT AND HUMID CONDITIONS WILL CONTINUE INTO THE EVENING HOURS. TEMPERATURES IN THE 90S COMBINED WITH HIGH HUMIDITY WILL LEAD TO DANGEROUS HEAT INDEX VALUES OF 100 TO 105 DEGREES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS...IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$ BRAMER
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this heat advisory went out at Jul 4, 4:02 AM CDT, 10 minutes earlier.
Area forecast discussion, Jul 4, 4:02 AM CDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
402 AM CDT WED JUL 4 2012
.SHORT TERM (TODAY-FRIDAY NIGHT)...MAIN CONCERNS WILL BE HEAT AND
CONVECTIVE/SEVERE CHANCES TODAY. 00Z MODELS IN DECENT AGREEMENT
AND WILL USE A BLEND FOR DETAILS.
TODAY...STRONG COLD FRONT/DRY LINE ACROSS EASTERN MONTANA/WESTERN
NORTH DAKOTA WILL PROPAGATE EASTWARD THROUGH THE DAY. THIS FEATURE
SHOULD BE NEAR THE WESTERN FA AT 18Z AND THROUGH THE FA BY 06Z. A
VERY HOT AND HUMID AIRMASS WILL BE IN PLACE AHEAD OF THIS FEATURE.
WILL NEED TO ISSUE A HEAT ADVISORY ACROSS ALL BUT THE DVL BASIN
WITH HEAT INDICES 100F-110F EXPECTED. REGARDING CONVECTIVE
CHANCES....A VERY UNSTABLE AIRMASS WILL ALSO BE IN PLACE AHEAD OF
THIS FEATURE...WITH MLCAPE VALUES UP TO 4000 J/KG. VERY WARM MID-
LEVEL TEMPS WILL ALSO BUILD INTO THE REGION AND PROVIDE STRONG
CAPPING. DEEP LAYER SHEAR UP TO 50 KNOTS WILL BE STRONGEST ACROSS
THE NORTHERN FA. MODEL GUIDANCE DOES NOT PROVIDE MUCH HELP FOR
DETAILS REGARDING WHAT WILL OCCUR TODAY. 3-KM HRRR AND 4-KM WRF
MODELS ARE CURRENTLY TOO FAR SOUTH WITH CURRENT ACTIVITY NORTH OF
THE INTERNATIONAL BORDER...BRINGING THE COMPLEX ACROSS THE
NORTHERN HALF OF THE FA THIS MORNING. NAM AND ECMWF SEEM TO BE
HANDLING THE CURRENT SITUATION BEST. GIVEN BUILDING WARM MID-LEVEL
TEMPS...THIS COMPLEX SHOULD REMAIN TO THE NORTH (BUT WILL BE
CLOSE) AND WEAKEN AS LOW-LEVEL JET WEAKENS. SITUATION IS MORE
UNCLEAR FOR LATE THIS MORNING INTO THE AFTERNOON HOURS...LIKELY
DEPENDING ON WHAT OCCURS EARLY THIS MORNING. GIVEN MODEL
GUIDANCE...BEST THUNDER CHANCES SHOULD BE ACROSS EXTREME NORTHEAST
NORTH DAKOTA INTO WEST CENTRAL MINNESOTA...WHERE MID-LEVEL TEMPS
ARE COOLEST AND MODELS INDICATE MLCIN NEARLY GONE BY 18-21Z. THIS
SEEMS POSSIBLE GIVEN EXPECTED DEW POINT VALUES MID-UPPER 70S. SPC
ONLY HAS A 5% PROB FOR SEVERE STORMS...BUT WILL INSERT SEVERE AND
HEAVY RAIN INTO THE FORECAST ACROSS THIS AREA GIVEN EXTREME
INSTABILITY AND PWATS NEAR 2.0 INCHES. MAIN THREAT LIKELY LARGE
HAIL AND BOW-ECHO STRONG STRAIT LINE WINDS. KEPT ISOLD THUNDER
ELSEWHERE...BUT THE REMAINDER OF THE FA COULD REMAIN DRY TODAY.
THUR-FRI...VERY DRY AIRMASS MOVES INTO THE REGION FOR THURSDAY
ALONG WITH RIDGING. BAROCLINIC ZONE/MID-LEVEL BOUNDARY MOVES BACK
NORTH THUR NIGHT AND REMAINS INTO FRIDAY NIGHT. THIS WILL LIKELY
PROVIDE SHOWERS AND THUNDERSTORMS TO THE SOUTHERN FA. INSTABILITY
IS WEAK...BUT PWATS NEAR 1.75 INCHES SHOULD LEAD TO LONG DURATION
RAINFALL UP TO 2 INCHES. MAIN CHALLENGE WILL BE NORTHERN EXTENT OF
RAINFALL.
.LONG TERM (SATURDAY-TUESDAY)...MODELS IN FAIR AGREEMENT IN THE
EXTENDED TIME FRAME. 500MB PATTERN CONTINUES TO SUGGEST NW FLOW
ACROSS THE CWFA WITH STRONG RIDGING ACROSS THE MOUNTAIN WEST AND
TROUGH DEVELOPING OVER EASTERN CANADA. AS A RESULT MORE SEASONAL
TEMPS AND DRY WEATHER WITH NO PCPN EXPECTED AFTER THE CHC IN THE
SOUTH ON SATURDAY.
&&
.AVIATION...MAIN CONCERN FOR TODAY WILL BE THUNDERSTORM CHANCES AS
CIGS SHOULD REMAIN VFR. HIGHEST PROBABILITY FOR STORMS WILL BE
NEAR THE INTERNATIONAL BORDER INTO NORTHWEST MINNESOTA...AFFECTING
KTVF AND KBJI.
&&
.FGF WATCHES/WARNINGS/ADVISORIES...
ND...HEAT ADVISORY FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING
FOR NDZ008-016-027-029-030-038-039-049-052-053.
MN...HEAT ADVISORY FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING
FOR MNZ001>009-013>017-022>024-027>032-040.
&&
TG/JKHazardous weather outlook, Jul 3, 5:27 AM CDT, 22 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 527 AM CDT TUE JUL 3 2012 MNZ001>009-013>017-022>024-027-028-NDZ006>008-014>016-024-026>030- 038-039-054-041200- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS- GRIGGS-STEELE-TRAILL-BARNES-CASS-WESTERN WALSH- 527 AM CDT TUE JUL 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE AFTER MIDNIGHT ACROSS MUCH OF THE REGION. SOME OF THESE STORMS MAY BE STRONG...WITH LARGE HAIL AND STRONG WIND GUSTS THE MAIN HAZARDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE WILL LIKELY BE STRONG SCATTERED THUNDERSTORMS WEDNESDAY MORNING. HOT AND HUMID CONDITIONS WILL DEVELOP AHEAD OF AN APPROACHING COLD FRONT...AND HEAT ADVISORY CONDITIONS APPEAR LIKELY. THERE IS A SLIGHT CHANCE FOR SEVERE THUNDERSTORMS WEDNESDAY AFTERNOON AND EVENING AS THE COLD FRONT MOVES THROUGH THE REGION. ADDITIONAL THUNDERSTORM CHANCES APPEAR POSSIBLE ACROSS THE SOUTHERN PORTIONS OF THE AREA THURSDAY NIGHT INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. MNZ029>032-040-NDZ049-052-053-041200- WILKIN-WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-RANSOM- SARGENT-RICHLAND- 527 AM CDT TUE JUL 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT HEAT INDEX VALUES WILL BE AROUND 100 DEGREES DURING THE AFTERNOON HOURS. ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE AFTER MIDNIGHT. SOME OF THESE STORMS MAY BE STRONG...WITH LARGE HAIL AND STRONG WIND GUSTS THE MAIN HAZARDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE WILL LIKELY BE STRONG SCATTERED THUNDERSTORMS WEDNESDAY MORNING. HOT AND HUMID CONDITIONS WILL DEVELOP AHEAD OF AN APPROACHING COLD FRONT...AND HEAT ADVISORY CONDITIONS APPEAR LIKELY. THERE IS A SLIGHT CHANCE FOR SEVERE THUNDERSTORMS WEDNESDAY AFTERNOON AND EVENING AS THE COLD FRONT MOVES THROUGH THE REGION. ADDITIONAL THUNDERSTORM CHANCES APPEAR POSSIBLE ACROSS THE SOUTHERN PORTIONS OF THE AREA THURSDAY NIGHT INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE LATE TONIGHT AND ON WEDNESDAY. TG
The office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 7:54 AM CDT | Severe Thunderstorm Warning | FGF | Kittson, Marshall | 66 min |
| Jul 4, 8:58 AM CDT | Severe Thunderstorm Warning | FGF | Kittson, Marshall, Roseau | 62 min |
| Jul 4, 9:56 AM CDT | Severe Thunderstorm Warning | FGF | Marshall, Roseau | 64 min |
| Jul 4, 10:08 AM CDT | Severe Thunderstorm Warning | FGF | Polk | 67 min |
| Jul 4, 10:36 AM CDT | Severe Thunderstorm Warning | FGF | Marshall, Pennington, Polk | 54 min |
| Jul 4, 11:27 AM CDT | Special Weather Statement | FGF | Pennington | 63 min |
| Jul 4, 12:02 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Lake of the Woods | 43 min |
| Jul 4, 1:01 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami | 59 min |
| Jul 4, 1:52 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami | 24 min |
| Jul 4, 4:55 PM CDT | Special Weather Statement | FGF | Hubbard | 50 min |
| Jul 4, 5:41 AM CDT | Special Weather Statement | FGF | Cavalier | 64 min |
| Jul 4, 5:58 AM CDT | Severe Thunderstorm Warning | FGF | Cavalier, Towner | 62 min |
| Jul 4, 6:55 AM CDT | Severe Thunderstorm Warning | FGF | Cavalier, Pembina, Towner | 65 min |
| Jul 4, 9:58 AM CDT | Special Weather Statement | FGF | Grand Forks | 62 min |
Nearby
Heat Advisories in Minnesota, 2012Heat Advisories in North Dakota, 2012Every heat advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.